# SDR SIMA200124906

- Difficulty date: September 6, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N424QT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 45
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: E152000161
- Condition: Departed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RSW - FLT 5369 - DURING CRUISE, AIR CONDITIONING GROUND INTERCONNECT ACCESS DOOR DEPARTED AIRCRAFT.  INSTALLED REPLACEMENT ACCESS DOOR.  (M)
